MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558680
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during an esophagogastroduodenoscopy (egd) with dilatation procedure performed on (b)(6) 2025.During the procedure, the cre balloon leak.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.The anatomy location was reported to be the esophagogastroduodenoscopy (egd) and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was tested outside the patient during preparation.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable investigation result of balloon leak.The anatomy location was reported to be the esophagogastroduodenoscopy (egd) and is being reported as it may have occurred in the esophagus.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable investigation result of balloon leak.The anatomy location was reported to be the esophagogastroduodenoscopy (egd) and is being reported as it may have occurred in the esophagus.Block h11: investigation results the returned cre pro wireguided dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Functional and microscopic inspection was performed, the balloon was inflated without any problem; however, it was not able to hold pressure due to a pinhole in the balloon, which produces a leak, located approximately 14 mm from the tip.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon leak was confirmed.The analysis on the returned device found that the balloon had a pinhole located approximately at 14 mm from the tip of the device.Inflating the balloon previously can cause the balloon to lose its original shape causing resistance when inserting it into the scope and can cause pinhole found on the device.Therefore, the most probable root cause is failure to follow instructions.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21665476
Report Number3005099803-2025-01146
Device Sequence Number18058010
Product Code FGE
UDI-Device Identifier08714729797562
UDI-Public08714729797562
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558680
Device Catalogue NumberM00558680
Device Lot Number0034103480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale